MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG FLUT FEMROD 5DG16X125MM; SIGMA REVISION IMPLANT : KNEE STEMS

DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG FLUT FEMROD 5DG16X125MM; SIGMA REVISION IMPLANT : KNEE STEMS
Catalog Number 960702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: mbt revision cem tib tray sz 4 knee tibial tray component; pfc*sigma tc3 fem rt sz5 knee femur component; tc3 rp tibial insert s5,10.0 knee tibial insert component; pfc*sigma/ov/dome pat 3peg,38 knee patella component; unknown bone cement; mbt tray sleeve por m/l 45mm knee metaphyseal sleeve component; pfc sigma fem stem bolt knee femur stem component; pfc sig flut fem rod 5dg16x125mm knee femur stem component; p.F.C.* flut tib rod 115x16mm knee tibia stem component; pfc sigma fem post aug sz5 8mm knee femur augment component; pfc sigma fem post aug sz5 8mm knee femur augment component.
 
Event or Problem Description
The primary surgery performed on (b)(6) 2018.It was reported that the surgeon recognized that infection on the patient¿s knee on (b)(6) 2018.Since the surgeon could not control the infection, implants were explanted from the patient's knee joint due to postoperative infection, and cement spacer was placed in the patient's knee joint for treatment the knee joint infection on (b)(6) 2018.There was no surgical delay.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: product code: 960702, lot number: d15122267.Device history review: review of the device history records did not reveal any related manufacturing deviations or anomalies.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG FLUT FEMROD 5DG16X125MM
Common Device Name
SIGMA REVISION IMPLANT : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7868752
Report Number1818910-2018-69125
Device Sequence Number1835715
Product Code JWH
UDI-Device Identifier10603295233633
UDI-Public10603295233633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960702
Device Lot NumberD15122267
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;